# SDR SWIA200412921

- Difficulty date: February 14, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 5,439 hours, 4,841 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 819
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 5,334 hours, 4,744 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FFOD CHECK ON STAB TRIM CH 2 AND MACH TRIM, THE STAB TRIM 2 WOULD NOT STAY ENGAGED DURING THE TEST.  REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW RJ MM 27-42-01, 27-42-05 AND RII CARD 27-415.  OPS CHECKS GOOD.  ACTUATOR P/N: 8396-3, S/N OFF: 796.
